Alert archive / Oklahoma / Flash Flood Warnings in 2022

Flash Flood Warning 36, NWS Tulsa, OK

November 4, 20225 counties in Oklahoma

NWS Tulsa, OK issued this flash flood warning at Nov 4, 2022, 5:47 PM CDT for 5 counties in Oklahoma. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 4, 2022, 5:47 PM CDT (22:47 UTC)
Expired
Nov 4, 2022, 9:45 PM CDT
In force
4 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Choctaw County, OK, Latimer County, OK, LeFlore County, OK, Pittsburg County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 152 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.8 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2022-11-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 666 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2022-11-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 286 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
666 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
729 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
286 m²/s²
0-3 km storm-relative helicity
279 m²/s²
Significant tornado parameter
1.1
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted.

881 
WGUS54 KTSA 042247
FFWTSA
OKC023-077-079-121-127-050245-
/O.NEW.KTSA.FF.W.0036.221104T2247Z-221105T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
547 PM CDT Fri Nov 4 2022

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Choctaw County in southeastern Oklahoma...
  Southern Latimer County in southeastern Oklahoma...
  Southern Le Flore County in southeastern Oklahoma...
  Southeastern Pittsburg County in southeastern Oklahoma...
  Pushmataha County in southeastern Oklahoma...

* Until 945 PM CDT.

* At 547 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Estimates between 1 and 2 
  inches of rain have already fallen. Hugo Mesonet site measured 
  near 2 inches in one hour. Additional rainfall amounts of 1 to 2.5 
  inches and locally higher are possible in the warned area. Flash 
  flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Hugo...                            Antlers...
  Clayton...                         Hartshorne...
  Talihina...                        Boswell...
  Fort Towson...                     Sawyer...
  Rattan...                          Soper...
  Albion...                          Nashoba...
  Clayton Lake State Park...         Snow...
  Cloudy...                          Tuskahoma...
  Kiamichi...                        Stanley...
  Oleta...                           Yanush...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3416 9578 3451 9578 3451 9567 3459 9567
      3459 9575 3489 9562 3488 9445 3451 9446
      3451 9505 3424 9505 3424 9515 3394 9516
      3396 9523 3388 9528 3387 9541 3388 9555
      3394 9560 3387 9578 3394 9594 3416 9598

FLASH FLOOD...RADAR INDICATED

$$
2 follow-up statements
043 
WGUS74 KTSA 050056
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
756 PM CDT Fri Nov 4 2022

OKC023-077-079-121-127-050245-
/O.CON.KTSA.FF.W.0036.000000T0000Z-221105T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Choctaw OK-Latimer OK-Le Flore OK-Pittsburg OK-Pushmataha OK-
756 PM CDT Fri Nov 4 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM CDT THIS 
EVENING FOR CHOCTAW, SOUTHERN LATIMER, SOUTHERN LE FLORE, 
SOUTHEASTERN PITTSBURG AND PUSHMATAHA COUNTIES...

At 756 PM CDT, Doppler radar indicated that the thunderstorms 
producing heavy rain have exited the warned area. Between 1 and 3 
inches and locally higher of rain have fallen. Light rain remained 
across the warned area and additional rainfall amounts up to a 0.5 
inch are possible. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
Hugo...                            Antlers...
Clayton...                         Hartshorne...
Talihina...                        Boswell...
Fort Towson...                     Sawyer...
Rattan...                          Soper...
Albion...                          Nashoba...
Clayton Lake State Park...         Snow...
Cloudy...                          Tuskahoma...
Kiamichi...                        Stanley...
Oleta...                           Yanush...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3416 9578 3451 9578 3451 9567 3459 9567
      3459 9575 3489 9562 3488 9445 3451 9446
      3451 9505 3424 9505 3424 9515 3394 9516
      3396 9523 3388 9528 3387 9541 3388 9555
      3394 9560 3387 9578 3394 9594 3416 9598

FLASH FLOOD...RADAR INDICATED

$$
751 
WGUS74 KTSA 050242
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
942 PM CDT Fri Nov 4 2022

OKC023-077-079-121-127-050252-
/O.EXP.KTSA.FF.W.0036.000000T0000Z-221105T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Choctaw OK-Latimer OK-Le Flore OK-Pittsburg OK-Pushmataha OK-
942 PM CDT Fri Nov 4 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 945 PM CDT THIS EVENING FOR 
CHOCTAW, SOUTHERN LATIMER, SOUTHERN LE FLORE, SOUTHEASTERN PITTSBURG 
AND PUSHMATAHA COUNTIES...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

LAT...LON 3416 9578 3451 9578 3451 9567 3459 9567
      3459 9575 3489 9562 3488 9445 3451 9446
      3451 9505 3424 9505 3424 9515 3394 9516
      3396 9523 3388 9528 3387 9541 3388 9555
      3394 9560 3387 9578 3394 9594 3416 9598

$$

RBD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Nov 4, 2:58 PM CDT, 2 hours 49 minutes earlier.

Area forecast discussion, Nov 4, 2:58 PM CDT, 2 hours 49 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
258 PM CDT Fri Nov 4 2022

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(Through tonight )
Issued at 213 PM CDT Fri Nov 4 2022

Sharp cold front at 2 pm extends from Bartlesville to Bristow to
Shawnee and continues steadily advancing east. Mostly showers are
occurring along the boundary with stronger convection post-
frontal across western Oklahoma. Meanwhile storms continue to
increase in coverage across the warm sector across southeast
Oklahoma which which will carry the greatest severe threat near
term. Moderate instability (1000-1500 J/kg) exists ahead of the
front with 0-1km shear in excess of 30kt generally south of US
412. Overall, low level wind fields remain more backed south of
I-40 where greatest tornado threat will exist through late
afternoon all the way to the Red River. Elsewhere sufficient
shear exists for rotating, low-topped storms with a damaging wind
threat and brief spin-up potential. Activity is expected to
continue in banded, loosely organized or broken line form with
strongest activity preceding frontal surge until stronger forcing
associated with the upper low lifting across the Texas Panhandle
helps congeal thunderstorms into more single, solid line closer to
00Z. Shear/instability after 00Z will remain sufficient for QLCS
wind/tornado threat into western Arkansas with sporadic damaging
wind potential across the higher terrain where stronger storms
help brings winds to the surface. Excessive rainfall threat and
impact on rivers looks to remain low despite the potential for
multiple rounds of moderate to heavy downpours from southeast
Oklahoma into west-central Arkansas. Anomalously high PWAT values
and moisture transport into the area however does continue to
raise concerns for high rainfall rates and flash flooding with
some localized totals approaching 3 inches. Back edge of the
stronger storms should begin to move out of our western Arkansas
counties by 04Z with some wrap- around showers lingering across
far northern Oklahoma through 09Z. Gusty winds behind the front
will continue overnight with some mid 30s possible across
northeast Oklahoma.

&&

.LONG TERM...
(Tomorrow through Friday)
Issued at 213 PM CDT Fri Nov 4 2022

Surface winds will remain westerly on Saturday in the wake of the
Pacific front with some weak cold advection holding temperatures
close to seasonal averages in the upper 50s to lower 60s under
mostly sunny skies. A fast moving clipper system near the Canadian
border will send another frontal boundary across the Southern
Plains on Sunday that looks to stall across north Texas. As the
flow returns out of the south Monday with deeper gulf moisture,
showers and thunderstorms are expected along the warm front.
Guidance suggests activity will mostly be confined across
southeast Oklahoma though some showers could linger into Tuesday
across northeast Okalhoma north of I-44 as some ripples in the
increasing southwest flow aloft move across the area. Temperatures
on Tuesday are not clear cut with the potential for scattered
showers and storms and cloud cover under a strong warm advection
pattern. Otherwise, expect both overnight lows and afternoon highs
to surge back well above normal through mid week with periods of
gusty late morning and afternoon winds Wednesday and Thursday. As
with the current system, extended guidance is struggling to reach
a consensus on the speed of the next major western US trough. The
current forecast sides with the faster GFS and Canadian
deterministic runs with scattered showers and isolated storms back
in the forecast Thursday afternoon and evening. Some colder air
looks to move in behind this late week front which could
complicate the precipitation type if it lingers into Friday.

&&

.AVIATION...
(18Z TAFS)
Issued at 1246 PM CDT Fri Nov 4 2022

Thunderstorms...some of which are strong to severe...are expected
to expand in coverage across the CWA this afternoon and evening as
a strong cold front makes its way eastward through the region.
With the convection...LIFR/IFR conditions will become possible
with gusty to strong winds. Will continue with tempo groups for
timing of the greater storm potential. Behind the exiting
convection and frontal boundary...IFR/MVFR conditions are forecast
over the region while an upper level low pressure lifts northeast
into the Central Plains. There is some potential for additional
wrap around moisture to reach KBVO overnight...though for now will
hold off on mentioning. Conditions should begin to improve from
southwest to northeast overnight tonight into Saturday morning. By
the end of the TAF period...mostly clear skies and west to
southwesterly winds are forecast.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   76  41  63  48 /  90  60   0   0
FSM   78  46  63  45 / 100 100   0   0
MLC   75  40  63  48 / 100  70   0   0
BVO   77  38  61  45 / 100  60   0   0
FYV   76  40  59  43 /  90 100   0   0
BYV   77  43  58  45 /  90 100   0   0
MKO   77  40  61  45 / 100  90   0   0
MIO   78  40  59  45 /  90 100   0   0
F10   75  39  63  47 /  90  40   0   0
HHW   74  41  61  45 / 100 100   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...24
LONG TERM....24
AVIATION...20
Hazardous weather outlook, Nov 4, 5:02 PM CDT, 45 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
502 PM CDT Fri Nov 4 2022

ARZ001-002-010-011-019-020-029-OKZ049-053>076-051030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
502 PM CDT Fri Nov 4 2022

...SEVERE WEATHER ONGOING THIS AFTERNOON AND EVENING...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Significant.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...South of Interstate 40.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...East of U.S. Highway 75.

FLASH FLOOD.
	RISK...Limited.
	AREA...Southeast Oklahoma into Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
All modes of severe weather including tornadoes continue to be
possible this afternoon and evening for eastern Oklahoma and
northwest Arkansas, generally east of a line from Nowata to Henryetta.

Thunderstorms will continue through the mid evening hours across eastern
Oklahoma and northwest Arkansas as a strong cold front moves
through the region. Discrete storms to broken line segments are
possible late this afternoon and should become more linear by early
evening as storms move into northwest Arkansas. Instability
combined with strong wind shear values will help to increase
severe storm potentials across the region with the greater
severe potential across southeast Oklahoma into northwest
Arkansas. All modes of severe weather remain possible, including
the potential for tornadoes. As thunderstorms develop more into a
squall line early evening, damaging winds and also quick spin up
tornadoes are forecast to be the primary hazards. Thunderstorm
chances are forecast to taper off from west to east this evening,
with the majority of the storms pushing off to the east by
midnight tonight.

In addition to the severe threat, heavy rainfall will also be
possible. With portions of southeast Oklahoma into western
Arkansas seeing 1 to 3 inches of rain with locally higher amounts
possible. These heavy rains in a short period of time could lead
to flooding of low lying areas.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY and SUNDAY...No Hazards.
MONDAY through WEDNESDAY...High Wind Potential.
THURSDAY...Thunderstorm Potential...High Wind Potential.

EXTENDED DISCUSSION...
Cooler and drier weather is expected Saturday in the wake of the
departing cold front. Warmer temperatures return Sunday and
continue through Thursday. There will be a small chance of showers
and storms Monday into Tuesday as moisture returns to the area,
and again late in the week as another cold front looks to approach
the region.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Nov 4, 4:39 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
439 PM CDT Fri Nov 4 2022

OKZ072-074-076-042215-
Haskell OK-Sequoyah OK-Le Flore OK-
439 PM CDT Fri Nov 4 2022

...A strong thunderstorm will impact portions of southeastern
Haskell, eastern Sequoyah and northwestern Le Flore Counties through
515 PM CDT...

At 439 PM CDT, Doppler radar indicated a strong thunderstorm near
Mccurtain, moving northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Sallisaw...                       Muldrow...
Roland...                         Keota...
Mccurtain...                      Bokoshe...
Gans...                           Mc Curtain...
Cowlington...                     Milton...

This includes Interstate 40 in Oklahoma between mile markers 306 and
321.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 PM CDT for southeastern,
northeastern and east central Oklahoma.

&&

LAT...LON 3506 9491 3518 9507 3564 9462 3555 9446
      3549 9445
TIME...MOT...LOC 2139Z 222DEG 41KT 3518 9494

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Nov 4, 5:13 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
513 PM CDT FRI NOV 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     5 NE PRESTON            35.76N 95.93W
11/04/2022                   OKMULGEE           OK   EMERGENCY MNGR

            NEAR HARRELD ROAD AND N 250 RD REPORT OF
            DAMAGED BARN WHICH WAS BLOWN OUT ONTO
            ROADWAY.

&&

JDS
Local storm report, Nov 4, 5:20 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
520 PM CDT FRI NOV 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     TSTM WND DMG     2 SW LIBERTY            35.84N 96.00W
11/04/2022                   OKMULGEE           OK   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED A TRAMPOLINE
            BLOWN INTO POWER LINES. DAMAGED POWER LINES
            AND DAMAGED POWER POLE NEAR 1144 HECTORVILLE
            ROAD.

&&

JDS
Special weather statement, Nov 4, 5:34 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
534 PM CDT Fri Nov 4 2022

OKZ056-057-061-062-042300-
Craig OK-Rogers OK-Nowata OK-Mayes OK-
534 PM CDT Fri Nov 4 2022

...A strong thunderstorm will impact portions of southwestern Craig,
northeastern Rogers, northwestern Mayes and southeastern Nowata
Counties through 600 PM CDT...

At 534 PM CDT, Doppler radar indicated a strong thunderstorm 5 miles
southeast of Foyil, moving north at 75 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Claremore...                      Chelsea...
Foyil...                          White Oak...
Bushyhead...

This includes Interstate 44 between mile markers 250 and 274.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 PM CDT for northeastern
Oklahoma.

&&

LAT...LON 3625 9539 3631 9560 3668 9546 3661 9521
TIME...MOT...LOC 2234Z 199DEG 67KT 3636 9547

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Local storm report, Nov 4, 5:42 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
542 PM CDT FRI NOV 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     3 SSW FALLON            33.95N 95.44W
11/04/2022                   CHOCTAW            OK   BROADCAST MEDIA

            BROADCAST MEDIA RELAYED REPORT OF POWER
            LINES DOWN AND A LARGE TREE DOWN BY
            THUNDERSTORM WINDS. UNCONFIRMED BUT POSSIBLE
            DAMAGE TO OTHER HOMES.

&&

JDS
Special weather statement, Nov 4, 5:46 PM CDT, 1 minute before
Special Weather Statement
National Weather Service Tulsa OK
546 PM CDT Fri Nov 4 2022

OKZ049-053-042330-
Choctaw OK-Pushmataha OK-
546 PM CDT Fri Nov 4 2022

...A strong thunderstorm will impact portions of southwestern
Pushmataha and Choctaw Counties through 630 PM CDT...

At 546 PM CDT, Doppler radar indicated a strong thunderstorm 14
miles south of Boswell, moving northeast at 65 mph. Another strong
thunderstorm was near Rattan, moving northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Hugo...                           Antlers...
Boswell...                        Fort Towson...
Sawyer...                         Rattan...
Soper...                          Snow...
Hugo Lake State Park...           Kellond...
Kent...                           Goodland...
Messer...                         Moyers...
Raymond Gary State Park...        Kosoma...
Dunbar...                         Oleta...
Cloudy...                         Grant...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 800 PM CDT for southeastern
Oklahoma.

&&

LAT...LON 3387 9546 3389 9546 3387 9550 3389 9551
      3388 9554 3393 9556 3394 9560 3389 9569
      3390 9575 3387 9577 3387 9584 3393 9592
      3452 9555 3424 9511 3424 9515 3397 9516
      3395 9519 3396 9523 3393 9525 3387 9540
TIME...MOT...LOC 2246Z 218DEG 56KT 3381 9586

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

69

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 4, 1:39 PM CDTSpecial Weather StatementTSAMcIntosh36 min
Nov 4, 2:08 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha52 min
Nov 4, 2:54 PM CDTSpecial Weather StatementTSAPittsburg51 min
Nov 4, 3:25 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha50 min
Nov 4, 3:27 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer, Pittsburg3 hr
Nov 4, 3:31 PM CDTSpecial Weather StatementTSAOkmulgee29 min
Nov 4, 3:49 PM CDTSpecial Weather StatementTSAOkmulgee26 min
Nov 4, 3:59 PM CDTAreal Flood AdvisoryTSAPittsburg48 min
Nov 4, 4:01 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Osage, Rogers, Tulsa29 min
Nov 4, 4:06 PM CDTSpecial Weather StatementTSAChoctaw, Pushmataha39 min
Nov 4, 4:11 PM CDTSpecial Weather StatementTSAAdair49 min
Nov 4, 4:12 PM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Haskell, McIntosh, Muskogee, Okmulgee and 3 more3 hr
Nov 4, 4:14 PM CDTSpecial Weather StatementTSAHaskell31 min
Nov 4, 4:20 PM CDTSevere Thunderstorm WarningTSAChoctaw55 min
Nov 4, 4:32 PM CDTAreal Flood AdvisoryTSAChoctaw, Haskell, Latimer, LeFlore, Pushmataha5 hr
Nov 4, 4:39 PM CDTSpecial Weather StatementTSASequoyah36 min
Nov 4, 4:39 PM CDTTornado Warning Tornado observedTSAChoctaw, Pushmataha51 min
Nov 4, 4:47 PM CDTFlash Flood WarningTSAPittsburg3 hr
Nov 4, 4:50 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah40 min
Nov 4, 4:55 PM CDTTornado WarningTSALeFlore, Sequoyah35 min
Nov 4, 5:01 PM CDTSevere Thunderstorm WarningTSAAdair44 min
Nov 4, 5:06 PM CDTAreal Flood AdvisoryTSAAdair, Delaware4 hr
Nov 4, 5:21 PM CDTSevere Thunderstorm WarningTSALeFlore, Pushmataha39 min
Nov 4, 5:24 PM CDTFlash Flood WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, Muskogee and 1 more4 hr
Nov 4, 5:34 PM CDTSpecial Weather StatementTSARogers26 min
Nov 4, 5:40 PM CDTTornado WarningTSALeFlore, Pushmataha50 min
Nov 4, 5:46 PM CDTSpecial Weather StatementTSAChoctaw, Pushmataha44 min
Nov 4, 5:49 PM CDTSpecial Weather StatementTSACraig41 min
Nov 4, 6:17 PM CDTAreal Flood AdvisoryTSASequoyah4 hr
Nov 4, 6:18 PM CDTTornado WarningTSALeFlore42 min
Nov 4, 6:19 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah41 min
Nov 4, 6:54 PM CDTFlash Flood WarningTSALeFlore, Sequoyah5 hr

Nearby

Flash Flood Warnings in Oklahoma, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.